Alert archive / Alabama / River Flood Warnings in 2016
River Flood Warning 23, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Mar 10, 2016, 10:56 PM CST for Sumter County, Alabama. It took effect at Mar 11, 2016, 3:36 AM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2016, 10:56 PM CST (04:56 UTC)
- In effect from
- Mar 11, 2016, 3:36 AM CST
- Expired
- Mar 17, 2016, 6:42 AM CDT
- In force
- 6 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumter County, AL
The radar
The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 22.94 ft at Mar 15, 2016, 1:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
662
WGUS44 KBMX 110456
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 PM CST THU MAR 10 2016
...The National Weather Service in BIRMINGHAM AL has issued a Flood
Warning for the following rivers in Alabama...
Sucarnoochee River AT Livingston Affecting Sumter County.
.Rainfall of 1-2 inches has occurred since Thursday afternoon over the
Tombigbee River basin...and a flood warning is now in effect for the
Sucarnoochee Creek at Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC119-111656-
/O.NEW.KBMX.FL.W.0023.160311T0936Z-160312T1619Z/
/LVNA1.1.ER.160311T0936Z.160311T1800Z.160312T0419Z.NO/
1056 PM CST THU MAR 10 2016
The National Weather Service in BIRMINGHAM AL has issued a
* Flood Warning for
the Sucarnoochee River AT Livingston.
* from late tonight until Saturday morning...or until the warning is
cancelled.
* At 10:30 PM Thursday The stage Was 13.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Friday and continue
to rise to near 21.0 feet by early Friday afternoon . The river
will likely fall below flood stage Friday night.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$14 follow-up statements
298
WGUS84 KBMX 110752
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 AM CST FRI MAR 11 2016
...The flood warning continues for the Sucarnoochee River AT
Livingston...
.Persistent rainfall continues across the Sucarnoochee River
basin...and a flood warning remains in effect for the Sucarnoochee
River at Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued Friday morning...or sooner if
conditions warrant.
&&
ALC119-111952-
/O.EXT.KBMX.FL.W.0023.160311T1147Z-160315T0836Z/
/LVNA1.1.ER.160311T1147Z.160312T0600Z.160314T2036Z.NO/
152 AM CST FRI MAR 11 2016
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Sucarnoochee River AT Livingston.
* from early this morning to late Monday night...or until the Warning
is cancelled.
* AT 1:30 AM Friday the stage was 15.9 feet.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...Rise above flood stage by mid morning today and
continue to rise to near 21.4 feet by tomorrow morning.
The river will fall below flood stage by Monday evening.
* Impact...At 22 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$873
WGUS84 KBMX 111528
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 AM CST FRI MAR 11 2016
...The flood warning continues for the Sucarnoochee River at
Livingston...
.Heavy rainfall of 2 to 3 inches has fallen over the past 24 hours
across portions of west-central Alabama...and a flood warning
remains in effect for the Sucarnoochee River at Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC119-120328-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160315T2300Z/
/LVNA1.1.ER.160311T2336Z.160313T0000Z.160315T1100Z.NO/
928 AM CST FRI MAR 11 2016
...Flood Warning extended until Tuesday evening...The Flood
Warning continues for the Sucarnoochee River at Livingston.
* until Tuesday evening...or until the warning is cancelled.
* AT 8:30 AM Friday the stage was 16.5 feet.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 22.2 feet by tomorrow evening. The river
will fall below flood stage by Tuesday morning.
* Impact...At 22 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$623
WGUS84 KBMX 111946
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CST FRI MAR 11 2016
...The Flood Warning continues for the Sucarnoochee River at
Livingston...
Nearly steady rainfall observed since Thursday afternoon has
resulted in a sharp rise in water levels along the Sucarnoochee
River. The latest projection maintains stages in minor flood range
overnight Friday and into next week for the Sucarnoochee River at
Livingston.
While there may be a relative lull in rainfall activity tonight into
Saturday...another period of rainfall is forecast Saturday afternoon
and evening. Thus...changes in forecast water levels are
possible...so stay tuned for updates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC119-120746-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160316T1500Z/
/LVNA1.1.ER.160312T0512Z.160313T1700Z.160316T0300Z.NO/
146 PM CST FRI MAR 11 2016
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Sucarnoochee River at Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* At 1:30 PM Friday the stage was 16.2 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 21.8 feet by early Sunday afternoon. The river will fall
below flood stage by Tuesday night.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$866
WGUS84 KBMX 120201
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CST FRI MAR 11 2016
...The Flood Warning continues for the Sucarnoochee River at
Livingston...
Nearly steady rainfall Thursday through Friday has resulted in a
steady climb in water levels along the Sucarnoochee River. While a
relaltive lull in rainfall is expected overnight...passing showers
remain possible...another round of rainfall and isolated storms are
expected Saturday afternoon and evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC119-121401-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T0700Z/
/LVNA1.1.ER.160312T2024Z.160315T0500Z.160316T1900Z.NO/
801 PM CST FRI MAR 11 2016
...Flood Warning extended until late Wednesday night...The Flood
Warning continues for
The Sucarnoochee River at Livingston.
* until late Wednesday night...or until the Warning is cancelled.
* AT 7:30 PM Friday the stage was 16.6 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...Rise above flood stage by early Saturday afternoon
and continue to rise to near 21.4 feet by early Tuesday morning.
The river will fall below flood stage by early Wednesday afternoon.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$364
WGUS84 KBMX 121507
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
907 AM CST SAT MAR 12 2016
...The flood warning continues for the Sucarnoochee River AT
Livingston...
The moderate rainfall received last week produced rises on the Sucarnoochee at
Livingston...Current water levels are now at the flood stage...Projected
rainfall that is upcoming on tonight and tomorrow morning will keep water
levels at the flood stage through the weekend and into the middle of next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC119-130307-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T0415Z/
/LVNA1.1.ER.160312T2015Z.160314T2300Z.160316T1615Z.NO/
907 AM CST SAT MAR 12 2016
The Flood Warning continues for
The Sucarnoochee River AT Livingston.
* until Wednesday evening...or until the Warning is cancelled.
* AT 8:30 AM Saturday the stage was 17.4 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 21.2 feet by Monday evening. The river will fall below
flood stage by late Wednesday morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$355
WGUS84 KBMX 130153
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
753 PM CST SAT MAR 12 2016
...The Flood Warning continues for the Sucarnoochee River at
Livingston...
Rainfall Thursday through Saturday is resulting in rising water
levels along the Sucarnoochee River. The latest forecast calls for
minor flooding to continue through early week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC119-131353-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T0030Z/
/LVNA1.1.ER.160312T2149Z.160314T2300Z.160316T1230Z.NO/
753 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Sucarnoochee River at Livingston.
* until Wednesday evening...or until the Warning is cancelled.
* At 7:30 PM Saturday the stage was 18.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 20.7 feet by
early Tuesday morning. The river will fall below flood stage
Wednesday morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$022
WGUS84 KBMX 131331
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 AM CDT SUN MAR 13 2016
...The flood warning continues for the Sucarnoochee River AT
Livingston...
Recent rainfall over the Sucarnoochee river at Livingston...the current
weather system is beginning to lif out of the region and allow water levels to
subside. The Livingston area is expected to drop out of the flood stage by
Wednesday night...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC119-140131-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160316T2254Z/
/LVNA1.1.ER.160312T2149Z.160315T0000Z.160316T1054Z.NO/
831 AM CDT SUN MAR 13 2016
The Flood Warning continues for
The Sucarnoochee River AT Livingston.
* until Wednesday afternoon...or until the Warning is cancelled.
* AT 7:30 AM Sunday the stage was 18.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 20.4 feet by
tomorrow evening . The river will fall below flood stage early
Wednesday morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$033
WGUS84 KBMX 140129
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
829 PM CDT SUN MAR 13 2016
...The flood warning continues for the Sucarnoochee River at
Livingston...
Rainfall Thursday through Saturday of this past week has resulted in
rises along the Sucarnoochee River. The latest forecast projects a
gradual climb to crest Monday evening...followed by a steady fall to
below minor flood stage by Wednesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC119-141329-
/O.CON.KBMX.FL.W.0023.000000T0000Z-160316T2254Z/
/LVNA1.1.ER.160312T2149Z.160315T0000Z.160316T1054Z.NO/
829 PM CDT SUN MAR 13 2016
The Flood Warning continues for
The Sucarnoochee River at Livingston.
* until Wednesday afternoon...or until the Warning is cancelled.
* AT 7:30 PM Sunday the stage was 19.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 20.4 feet by
tomorrow evening . The river will fall below flood stage early
Wednesday morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$965
WGUS84 KBMX 141257
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
757 AM CDT MON MAR 14 2016
...The flood warning continues for the Sucarnoochee River AT
Livingston...
.Rises continue on the Sucarnoochee River at Livingston...and a
flood warning remains in effect there.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC119-150057-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T0742Z/
/LVNA1.1.ER.160312T2149Z.160315T0600Z.160316T1942Z.NO/
757 AM CDT MON MAR 14 2016
...Flood Warning extended until late Wednesday night...
The Flood Warning continues for
The Sucarnoochee River AT Livingston.
* until late Wednesday night...or until the Warning is cancelled.
* AT 7:30 AM Monday the stage was 21.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...The river will continue rising to near 22.8 feet by
after midnight tonight. The river will fall below flood stage
early Wednesday afternoon.
* Impact...At 22 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$150
WGUS44 KBMX 150033
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CDT MON MAR 14 2016
Sucarnoochee River at Livingston affecting Sumter County.
Rainfall Thursday through Saturday of last week sent the
Sucarnoochee River at Livingston into minor flood stage. Minor flood
stage continues...with a crest expected overnight. A steady fall in
water levels is then forecast...though the river isn't expected to
fall below minor flood stage until Wednesday night or early Thursday
morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC119-151233-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T1708Z/
/LVNA1.1.ER.160312T2149Z.160315T0600Z.160317T0508Z.NO/
733 PM CDT MON MAR 14 2016
The Flood Warning continues for
the Sucarnoochee River at Livingston.
* until Thursday afternoon...or until the warning is cancelled.
* At 6:30 PM Monday The stage was 22.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.1 feet by
after midnight tonight . The river will fall below flood stage
early Thursday morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$884
WGUS84 KBMX 151247
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 AM CDT TUE MAR 15 2016
...The flood warning continues for the Sucarnoochee River AT
Livingston...
.The Sucarnoochee River at Livingston has crested and is now
beginning to fall. However...the Flood Warning remains in effect
there.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner
if
conditions warrant.
&&
ALC119-160047-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T1942Z/
/LVNA1.1.ER.160312T2149Z.160315T0600Z.160317T0742Z.NO/
747 AM CDT TUE MAR 15 2016
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Sucarnoochee River at Livingston.
* until Thursday afternoon...or until the Warning is cancelled.
* AT 7:30 AM Tuesday the stage was 22.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning...with a continued slow fall after that
time.
* Impact...At 22 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$854
WGUS84 KBMX 160058
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT TUE MAR 15 2016
...The flood warning continues for the Sucarnoochee River AT
Livingston...
The Sucarnoochee river at Livingston remains at the flood stage...latest
forecasts have waterlevels at Livingston drop out of the flood stage by
Wednesday night...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner if
conditions warrant.
&&
ALC119-161258-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T1800Z/
/LVNA1.1.ER.160312T2149Z.160315T0600Z.160317T0600Z.NO/
758 PM CDT TUE MAR 15 2016
The Flood Warning continues for
The Sucarnoochee River AT Livingston.
* until Thursday afternoon...or until the Warning is cancelled.
* AT 7:30 PM Tuesday the stage was 21.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast
Livingston occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$912
WGUS84 KBMX 161315
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 AM CDT WED MAR 16 2016
...The flood warning continues for the Sucarnoochee River at
Livingston...
.Levels continue to fall along the Sucarnoochee River at
Livingston...and this trend will continue the next few dayss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC119-170115-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-160317T1640Z/
/LVNA1.1.ER.160312T2149Z.160315T0600Z.160317T0440Z.NO/
815 AM CDT WED MAR 16 2016
The Flood Warning continues for
The Sucarnoochee River AT Livingston.
* until Thursday morning...or until the Warning is cancelled.
* AT 7:30 AM Wednesday the stage was 20.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 180 feet.
* Forecast...The river will continue to fall to below flood stage
around midnight tonight...and then continue to fall the next few
days.
* Impact...At 18 feet...Flooding of farm lands around Livinsgton
occurs and cattle should be moved to higher ground.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$695
WGUS84 KBMX 171142
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 AM CDT THU MAR 17 2016
...The flood warning is cancelled for the Sucarnoochee River AT
Livingston...
.Levels have fallen below flood stage on the Sucarnoochee River at
Livingston...and the flood warning is no longer in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the last statement issued for this event.
&&
ALC119-171212-
/O.CAN.KBMX.FL.W.0023.000000T0000Z-160317T1640Z/
/LVNA1.1.ER.160312T2149Z.160315T0600Z.160317T0052Z.NO/
642 AM CDT THU MAR 17 2016
The Flood Warning is cancelled for
The Sucarnoochee River at Livingston.
* AT 6:30 AM Thursday the stage was 14.5 feet.
* Fell below flood stage at 7:50 PM Wednesday.
* Flood stage is 18 feet.
* Forecast...The river will continue to fall the next several days.
* Impact...At 18 feet...Flooding of farm lands around Livingston
occurs and cattle should be moved to higher ground.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 5:39 PM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Mar 10, 5:39 PM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 539 PM CST THU MAR 10 2016 .UPDATE... FOR 00Z AVIATION. && .SHORT TERM...REST OF THE AFTERNOON AND TONIGHT SURFACE RIDGE OVER THE WESTERN ATLANTIC CONTINUES TO EVER SO SLIGHTLY MOVE EASTWARD. THAT HAS ALLOWED MORE IN THE WAY OF SHOWERS AND STORMS TO PUSH INTO NORTHWESTERN CENTRAL ALABAMA COUNTIES THIS AFTERNOON. SURFACE FRONT IS LOCATED GENERALLY ALONG THE I-55 CORRIDOR IN WEST MISSISSIPPI. LATEST RADAR TRENDS ARE SHOWING THAT THE LINE OF STORMS THAT HAS MOVED INTO FAYETTE, WALKER, AND WINSTON COUNTIES IS STARTING TO SLOW ITS EASTWARD PROGRESSION AND IS MOVING MORE TOWARD THE NORTHEAST. WE EXPECT THAT TREND TO CONTINUE THROUGHOUT THE EVENING AND OVERNIGHT HOURS TONIGHT, WITH A VERY SLOW EASTWARD PROGRESSION OF THE MAIN RAIN MASS IN MISSISSIPPI. THE FARTHER SOUTH YOU GET FROM I-20 THE BETTER CHANCE THAT YOU'LL BE COMPLETELY DRY THROUGH MIDNIGHT TONIGHT. THERE ARE SOME INDICATIONS THAT ADDITIONAL SHOWERS AND A FEW STORMS WILL DEVELOP AFTER MIDNIGHT, AND HAVE INCREASED POPS A BIT FURTHER ALONG THE I-65 CORRIDOR AFTER MIDNIGHT TONIGHT INTO THE CHANCE POP RANGE. THE OTHER BIG STORIES FROM TODAY HAVE BEEN THE STRONG GRADIENT WINDS FROM THE SOUTH AND WARM TEMPERATURES. WINDS HAVE BEEN SUSTAINED 20 TO 25 MPH WITH A FEW GUSTS TODAY OF OVER 35 MPH. THOSE WINDS WILL CONTINUE THROUGH THE EVENING BEFORE FINALLY DIMINISHING BY MIDNIGHT. WARM TEMPERATURES HAVE ALSO BEEN RECORDED WITH SEVERAL 80 DEGREE OBSERVATIONS SHOWING UP AS OF 3PM. ANNISTON WAS AT 81 DEGREES WITH MID 80S BEING REPORTED AT EUFAULA. WE'LL STAY VERY MILD OVERNIGHT TONIGHT WITH ALL THE CLOUDS AND RAIN LINGERING, AND MID 60S ARE GENERALLY EXPECTED. 56/GDG .LONG TERM...TOMORROW THROUGH WEDNESDAY MOISTURE AXIS AND ASSOCIATED SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE EASTWARD ON FRIDAY IN SOUTHERLY FLOW AHEAD OF THE UPPER LOW WITH RAIN CONTINUING TO BE LIKELY ACROSS THE WESTERN COUNTIES AND DECREASING CHANCES FURTHER EAST. LATEST QPF GUIDANCE FROM WPC HAS SHIFTED THE AXIS OF HEAVIEST AMOUNTS A BIT FURTHER TO THE EAST...RELYING ON SOME OF THE HIGH-RES GUIDANCE WHICH HAS BEEN HANDLING THE MESOSCALE DETAILS AND COLD POOLS BETTER. STORM TOTAL QPF AMOUNTS ARE NOW UP TO 2-3 INCHES IN WESTERN PORTIONS OF SUMTER AND MARENGO COUNTIES. WILL HOLD OFF ON ANY FLASH FLOOD WATCHES OR MENTION OF FLASH FLOODING IN THE HWO IN FAR SW CENTRAL ALABAMA FOR NOW DUE TO UNCERTAINTY ON WHERE THE HEAVIEST RAINFALL AMOUNTS WILL SET UP AND FAIRLY HIGH FLASH FLOOD GUIDANCE VALUES IN SW CENTRAL ALABAMA. WITH PW VALUES INCREASING TO 1.5-1.8 INCHES ACROSS THE WESTERN COUNTIES LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE SHOWERS AND THUNDERSTORMS. MODELS STILL BROADLY AGREE THAT THERE WILL BE A DECREASE IN ACTIVITY FRIDAY NIGHT AS PW VALUES GO DOWN...BUT SOME LINGERING RAIN WILL REMAIN POSSIBLE IN THE WESTERN COUNTIES ESPECIALLY DURING THE EVENING. MODELS ARE IN FAIRLY GOOD AGREEMENT ON LIFTING THE UPPER LOW OUT AS A WEAKENING OPEN WAVE SATURDAY AND SATURDAY NIGHT WITH A FEW FLUCTUATIONS AS THEY TRY TO HANDLE INTERACTION WITH ANOTHER CLOSED LOW UPSTREAM. STRONGEST UPPER-LEVEL FORCING WILL REMAIN WEST AND NORTHWEST OF US BUT THERE WILL BE ENOUGH MOISTURE AND LIFT FOR LIKELY RAIN CHANCES MOVING FROM SW TO NE SATURDAY AFTERNOON AND SATURDAY NIGHT. BEST UPPER-LEVEL FORCING WILL GENERALLY BE ACROSS THE WESTERN COUNTIES WITH HIGHEST PW VALUES IN THE EASTERN COUNTIES. RAINFALL AMOUNTS ARE NOT EXPECTED TO BE HEAVY. A FEW STRONGER STORMS ARE POSSIBLE AT ANY POINT FRIDAY THROUGH SATURDAY NIGHT GIVEN THE INSTABILITY AND SOME SHEAR BUT THE SEVERE THREAT REMAINS VERY LOW. THIS SYSTEM FINALLY EXITS THE AREA SUNDAY MORNING WITH DRIER AIR MOVING IN BY SUNDAY AFTERNOON. A QUICK MOVING UPPER-LEVEL SYSTEM WILL PASS JUST TO THE NW OF THE AREA SUNDAY NIGHT. MOISTURE WILL BE LIMITED WITH THIS SYSTEM BUT THERE WILL BE ENOUGH INSTABILITY AND SHEAR OFF TO OUR WEST FOR AN ISOLATED SEVERE THREAT OUT THERE...AND SPC HAS OUTLINED A 15% RISK AREA IN THE ARKLAMISS. WILL HAVE TO KEEP AN EYE ON ANY STORMS THAT TRY TO MAKE IT TO OUR NW COUNTIES BY EVENING BUT LIMITED MOISTURE AS INDICATED BY PW VALUES AROUND AN INCH MAKES THIS UNCERTAIN. THIS SYSTEM WILL THEN EXIT THE AREA AND A DRY AND WARM DAY IS EXPECTED ON TUESDAY WITH MANY LOCATIONS REACHING 80 DEGREES. MODELS SEEM TO BECOMING INTO BETTER AGREEMENT ON A COLD FRONT MOVING IN WEDNESDAY AND WEDNESDAY NIGHT. WITH STEEP MID-LEVEL LAPSE RATES...DECENT CAPE VALUES...AND ADEQUATE SHEAR THIS SYSTEM WILL BE WATCHED FOR A SEVERE THREAT OVER THE NEXT COUPLE DAYS THOUGH UPPER-LEVEL SUPPORT MAY BE LACKING. 32/DAVIS && .AVIATION... 00Z TAF DISCUSSION. QUITE THE VARIETY OF WEATHER CONDITIONS CAN BE EXPECTED ACROSS CENTRAL ALABAMA TAF LOCATIONS OVER THE NEXT 24 HOURS. LARGE RAIN MASS HAS FINALLY MOVED INTO THE NORTHERN AND WESTERN SECTIONS OF THE STATE...AND WILL IMPACT TCL...BHM...AND EET FOR AT LEAST SEVERAL HOURS. THERE'S STILL SOME QUESTION AS TO HOW FAR EAST AND SOUTH THIS RAIN WILL GET...AND WHETHER OR NOT IT WILL DIMINISH AND/OR PULL BACK WEST. ALONG THE LEADING EDGE THERE'S A BRIEF PERIOD OF GUSTY WINDS...UP TO 30 KTS. BUT THE PREDOMINANT CONDITION WITHIN THE LARGER RAIN AREA IS VISIBILITY IN THE MVFR RANGE...AND CEILINGS REMAINING ABOVE 3000 FT. OF COURSE...THE LONGER IT RAINS AT ANY PARTICULAR LOCATION...THE BETTER THE CHANCE THAT CONDITIONS COULD DROP LOWER THAN THAT. MY FORECAST IS BASED ON A SCENARIO THAT BRINGS THE RAIN OVER TO ANNISTON AND TALLADEGA...BUT NOT AS FAR SOUTH AS MGM OR TROY....WITH THE RAIN BACK PEDDLING AND REGROUPING TO THE WEST IN THE SECOND HALF OF THE FORECAST PERIOD. BUT...ALL IN ALL...DUE TO THE MODELS HAVING A DIFFICULT TIME WITH THE OVERALL SYSTEM...FORECAST CONFIDENCE IS STILL QUITE LOW. /61/ && .FIRE WEATHER... RAIN CHANCES INCREASE TONIGHT THROUGH SATURDAY ACROSS WEST CENTRAL ALABAMA...BEFORE RAIN CHANCES INCREASE AREAWIDE SATURDAY AFTERNOON AND SATURDAY NIGHT. NO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE FORECAST AS MOISTURE REMAINS HIGH. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 10, 4:33 AM CST, 18 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 433 AM CST THU MAR 10 2016 ALZ011>015-017>050-111345- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 433 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 10, 5:27 PM CST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CST THU MAR 10 2016
ALZ015-023-024-110015-
WALKER AL-TUSCALOOSA AL-JEFFERSON AL-
527 PM CST THU MAR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TUSCALOOSA...SOUTHEASTERN
WALKER AND JEFFERSON COUNTIES UNTIL 615 PM CST...
AT 527 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PARRISH TO TUSCALOOSA
AMPHITHEATER...AND MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...TUSCALOOSA...HOOVER...VESTAVIA HILLS...BESSEMER...
HOMEWOOD...NORTHPORT...HUEYTOWN...GARDENDALE...FAIRFIELD...
FULTONDALE...SUMITON...CORDOVA...DORA...HOLT...PLEASANT GROVE...
TARRANT...MIDFIELD...ADAMSVILLE AND WARRIOR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 252 AND 282.
INTERSTATE 20 BETWEEN MILE MARKERS 62 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3379 8725 3382 8677 3340 8679 3322 8720
3301 8748 3307 8772
TIME...MOT...LOC 2327Z 237DEG 54KT 3372 8724 3321 8759The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:00 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| Mar 11, 7:29 AM CST | Areal Flood Advisory | BMX | Sumter | 2 hr |
| Mar 11, 9:22 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Mar 11, 9:22 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 24 hr |
| Mar 11, 9:39 AM CST | Flash Flood Watch | BMX | Greene, Lamar, Marengo, Pickens, Sumter | 29 hr |
| Mar 11, 9:57 AM CST | Areal Flood Advisory | BMX | Sumter | 2 hr |
| Mar 11, 11:17 AM CST | Flash Flood Warning | BMX | Sumter | 3 hr |
| Mar 11, 11:39 AM CST | Areal Flood Advisory | BMX | Marengo | 2 hr |
Nearby
River Flood Warnings in Alabama, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.